# SDR R61A2022062600412

- Difficulty date: June 2, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 46,927 hours, 29,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RT DOUBLER FR12 AND FR14. REPAIRED IAW SRM 51-41-02
